# SDR ZKFR2014041201

- Difficulty date: November 27, 2014
- Submitted: December 4, 2014
- Operation: General aviation
- Aircraft: N26PA
- Make and model: Beech 400A
- Aircraft serial: RK256
- Aircraft time: 5,685 hours, 5,264 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Loose
- Location: Main Wheel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN TIRE FOUND FLAT AFTER PARKING. TECH REPORTED 5 OUT OF 7 WHEEL HALF THROUGH BOLTS LOOSE CAUSED WHEEL HALF O-RING TO SQUEEZE OUT AND TIRE WENT FLAT.  THE TIRE THAT WENT FLAT WAS INSTALLED 11/26/2014 AS AN ASSEMBLY OVERHAULED BY A VENDOR WITH TIRE INSTALLED BY SAME VENDOR DURING OVERHAUL.  DOCUMENTATION INCLUDING 8130 TAG FROM VENDOR WILL BE SUBMITTED WITH THIS SDR.
